Hair loss increased with finasteride? - AnabolicMinds.com

Hair loss increased with finasteride?

  1. Banned
    Rx Lift's Avatar
    Join Date
    May 2005
    Posts
    258
    Rep Power
    0

    Reputation

    Hair loss increased with finasteride?


    I have read reports of finasteride initially causing hairloss, due to it pushing out old hair and starting a new cycle. I have been using 1.25mg of finasteride qd for roughly a month now. This past week I had lots of shedding.. I'm talking far worse then what I had prior to starting the medication. I see hairs everywhere - my pillow, the shower, and when doing my hair. The strange thing is that these hairs are being pushed out from all over my head including the sides and the backs. Has anybody else experienced this before?

  2. Advanced Member
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    765
    Rep Power
    526

    Reputation

    yeah, that sounds bout right

Similar Forum Threads

  1. Hair loss question with SD & Test stack
    By SDking in forum Anabolics
    Replies: 18
    Last Post: 10-15-2012, 12:46 PM
  2. Hair loss concern with Havoc
    By FitModel in forum Anabolics
    Replies: 12
    Last Post: 07-25-2008, 07:03 PM
  3. T3 and increased hair loss...
    By Alpine in forum Anabolics
    Replies: 10
    Last Post: 05-06-2006, 01:35 PM
  4. to all worried about finasteride for hair loss
    By Shorinryu in forum Supplements
    Replies: 1
    Last Post: 12-05-2005, 02:44 PM
  5. Replies: 12
    Last Post: 09-03-2004, 01:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in